# SDR UIEA2025121501346

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 122,091 hours, 18,821 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B0150423
- Part serial: SHL525
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR TILT CAUTION AND STATUS MSG'S FOR LH BODY GEAR PRIMARY AND ALT PROX SWITCH TARGET FAIL.  FOUND FAILED TILT ACTUATOR. REPLACING ACTUATOR, HYDRAULIC FUSE, AND LINE TO ACTUATOR. LEAK & OPS CHECKS GOOD.  NO DEFECTS NOTED IAW AMM 32-13-24,32-31-00, AND 32-13-24.
